MAUDE Adverse Event Report: BD CARIBE, LTD BD MACRO-VUE¿ RPR CARD ANTIGEN SUSPENSION; RPR ANTIGEN

BD CARIBE, LTD BD MACRO-VUE¿ RPR CARD ANTIGEN SUSPENSION; RPR ANTIGEN
Catalog Number 270309
Health Effect - Clinical Code Chemical Exposure (2570)
Date of Event 11/02/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medical device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that while using bd macro-vue¿ rpr card antigen suspension, the antigen splashed in the eyes of the operator during use.Medical intervention required.
 
Additional Manufacturer Narrative
The customer complained of splash in their eyes.No laboratory test can be performed since lot number is unknown.The complaint history file for this product was verified and no other complaint were received with this customer claim.Safety data sheet was verified and it contains first aid measures for eye contact.¿after eye contact, rinse opened eye for 15 minutes under running water.Then consult your doctor¿.Product insert has warning notice in case product be in contact with the eyes.Although lot number was not provided by customer, drop test of the last lot of needle received in house was verified.Satisfactory results were obtain when drop test was performed.The complaint was unconfirmed by bd service personnel.Root cause unknown, lot number was not provided by customer.

Brand Name
BD MACRO-VUE¿ RPR CARD ANTIGEN SUSPENSION
Common Device Name
RPR ANTIGEN
Manufacturer (Section D)
BD CARIBE, LTD
vicks drive
lot no. 1
cayey
MDR Report Key7060491
Report Number2647876-2017-00002
Device Sequence Number11102284
Product Code GMQ
UDI-Device Identifier30382902703090
UDI-Public30382902703090
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Catalogue Number270309
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/02/2017
Supplement Date Received by Manufacturer11/02/2017
Initial Report FDA Received Date11/27/2017
Supplement Report FDA Received Date12/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;